# SDR IPXA10562218

- Difficulty date: July 21, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 22,614 hours, 14,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, CORROSION BS 340, LBL 43; WL 208, ON TOP OF THE FLOOR SHEAR WEB EXTENDING UNDER THE BULKHEAD.  REPAIRED IAW ER 10-3665 DATED 24AUG10.
